# SDR SWAA2024121661349

- Difficulty date: November 18, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#19 A-043 AFT CARGO COMPARTMENT LEEK ANGLE CRACKED AT STA 867 LBL 11 WL 156<[01] REMOVED CRACKED LEEK ANGLE AT STA 867 LBL 11 WL 156 IN AFT CARGO COMPARTMENT AND REPLACED WITH NEW ANGLE; PN 149A8109-114 ATAG A275021; IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A8102 ID:0019 REV:A;[02] VERIFIED ITEM 1 AUDIT C/W
